# SDR FDEA201203060788

- Difficulty date: March 6, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53813129200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT FRAME 54 TO FRAME 54.2 LT NR 5 FOUND DIMENSION "B".  GAP VALUE EXCEEDED LIMITS.  REPAIRED IAW SRM 53-15-16 FIGURE 201 REVISION 21. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 114.
